Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 520, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 29, 2009, 2:51 PM CDT for Haskell County, Latimer County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 29, 2009, 2:51 PM CDT (19:51 UTC)
- Expired
- Oct 29, 2009, 3:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Haskell County, OK, Latimer County, OK
The radar
The Western Arkansas radar (KSRX), 92 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 29, 11:51 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1863 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 4.6
- Supercell composite
- 19.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 291951
SVRTSA
OKC061-077-292030-
/O.NEW.KTSA.SV.W.0520.091029T1951Z-091029T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
251 PM CDT THU OCT 29 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
LATIMER COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 330 PM CDT
* AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR DAMON...MOVING NORTHEAST AT 55 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WILBURTON...
KINTA...LEQUIRE AND MCCURTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3490 9545 3504 9538 3504 9535 3510 9535
3524 9528 3515 9493 3476 9532
TIME...MOT...LOC 1952Z 207DEG 50KT 3487 9532
$$1 follow-up statement
000
WWUS54 KTSA 292011
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT THU OCT 29 2009
OKC061-077-292030-
/O.CON.KTSA.SV.W.0520.000000T0000Z-091029T2030Z/
HASKELL OK-LATIMER OK-
311 PM CDT THU OCT 29 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHERN LATIMER AND SOUTHERN HASKELL COUNTIES...
AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH.
THIS STORM WAS LOCATED NEAR LEQUIRE...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LEQUIRE AND
MCCURTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3493 9516 3500 9529 3511 9531 3524 9528
3515 9493
TIME...MOT...LOC 2012Z 215DEG 39KT 3507 9516
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 29, 12:27 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Oct 29, 12:27 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1227 PM CDT THU OCT 29 2009 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. WIDESPREAD CONVECTION WILL IMPACT ALL TAF SITES THROUGH THE REMAINDER OF THE AFTERNOON...WITH A WEST TO EAST CLEARING EXPECTED TOWARD 00Z. MVFR/IFR CONDITIONS WILL OCCUR WITHIN VICINITY OF THE STRONGEST STORMS. AN IMPROVEMENT TO VFR CONDITIONS IS FORECAST FOR ALL SITES TOMORROW. && .PREV DISCUSSION... /ISSUED 1020 AM CDT THU OCT 29 2009/ ..UPDATE... DISCUSSION... ONGOING CONVECTION IS EXPECTED TO GRADUALLY CONTINUE EASTWARD WITH THE COLD FRONT ALSO MAKING IT THROUGH MOST OF EASTERN OKLAHOMA BY 00Z FRIDAY. SEVERE WEATHER POTENTIAL APPEARS ISOLATED THROUGH EARLY AFTERNOON...WITH A POSSIBLE INCREASE IN COVERAGE TOWARD SOUTHERN AREAS LATER TODAY. RAINFALL AMOUNTS HAVE THUS FAR REMAINED WELL WITHIN FLASH FLOOD GUIDANCE...HOWEVER ANY FURTHER SLOWING OF THE EVENT MAY PROMPT SOME WATER HEADLINES. UPDATED FORECAST WILL ADJUST FOR CURRENT TRENDS AND SLOW DOWN FRONTAL PROGRESSION A BIT. && .PRELIMINARY POINT TEMPS/POPS... TUL 69 46 58 40 / 100 60 30 10 FSM 72 53 58 40 / 100 90 60 10 MLC 74 48 56 40 / 100 60 40 10 BVO 67 45 57 36 / 100 60 20 10 FYV 68 49 53 35 / 100 90 60 10 BYV 68 50 54 38 / 100 100 60 10 MKO 72 48 55 39 / 100 70 30 10 MIO 69 49 55 38 / 100 90 20 10 F10 72 46 56 40 / 100 60 30 10 HHW 76 51 56 39 / 100 70 50 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...07
Hazardous weather outlook, Oct 29, 1:07 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
107 PM CDT THU OCT 29 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
108 PM CDT THU OCT 29 2009
...SEVERE WEATHER POTENTIAL WILL CONTINUE THROUGH THE EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EAST OF A LINE FROM VINITA TO OKMULGEE.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS.
FLASH FLOOD.
RISK...ELEVATED.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
WIDESPREAD STRONG TO SEVERE STORMS ARE ONGOING ACROSS EASTERN
OKLAHOMA...AND WILL EVENTUALLY SPREAD INTO NORTHWEST ARKANSAS
LATER TODAY. CONDITIONS CONTINUE TO BECOME MORE UNSTABLE OVER
FAR SOUTHEAST OKLAHOMA EARLY THIS AFTERNOON...MAKING THIS AREA
THE MOST FAVORED FOR THE RISK OF WIDESPREAD SEVERE WEATHER.
FURTHER NORTH...LIMITED INSTABILITY WILL KEEP THE COVERAGE
OF SEVERE WEATHER MORE ISOLATED. STRONG LOW LEVEL WINDS
REMAIN IN PLACE AREA WIDE PRODUCING SCATTERED AREAS OF
DAMAGING WIND POTENTIAL. THIS TREND WILL CONTINUE THROUGH
THE EVENING HOURS AS THE STORM SYSTEM TRACKS SLOWLY ACROSS
THE AREA. THE TORNADIC POTENTIAL WILL ALSO INCREASE FOR
AREAS THAT ARE ABLE TO BECOME MORE UNSTABLE...WHICH AGAIN
FAVORS SOUTHEAST OKLAHOMA AND POSSIBLY WEST CENTRAL
ARKANSAS. LOW LEVEL WIND SHEAR WILL BE MAXIMIZED WITHIN
THE ARKANSAS RIVER VALLEY WHICH MAY SUPPORT A SLIGHTLY
HIGHER RISK OF STORM ROTATION.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK MAY YET OCCUR...
HOWEVER LOCAL SPOTTER NETWORKS ARE ENCOURAGED TO ACTIVATE
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
HIGH PRESSURE WILL BUILD ACROSS THE SOUTHERN PLAINS WITH
DRY AND TRANQUIL WEATHER EXPECTED INTO NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Oct 29, 12:05 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1205 PM CDT THU OCT 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM TSTM WND DMG S WELEETKA 35.34N 96.14W
10/29/2009 OKFUSKEE OK EMERGENCY MNGR
METAL BARN DAMAGED. SEVERAL POWER POLES SNAPPED.
&&
JDSSpecial weather statement, Oct 29, 1:22 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
122 PM CDT THU OCT 29 2009
OKZ067-068-070-071-291845-
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-WAGONER OK-
122 PM CDT THU OCT 29 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE AND WESTERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER
IN SOUTHEAST OKLAHOMA
EASTERN MCINTOSH
AT 122 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM WAINWRIGHT TO ONAPA...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
OKAY...EUFAULA...CHECOTAH...ONAPA...RENTIESVILLE...MUSKOGEE...
OKTAHA...KEEFETON...WAINWRIGHT...SUMMIT AND FORT GIBSON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3605 9519 3570 9516 3526 9561 3560 9564
TIME...MOT...LOC 1822Z 219DEG 44KT 3559 9555 3543 9554Special weather statement, Oct 29, 2:22 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
222 PM CDT THU OCT 29 2009
OKZ053-291945-
CHOCTAW OK-
222 PM CDT THU OCT 29 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
EASTERN CHOCTAW
AT 222 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHEAST OF ORD...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...ORD...FROGVILLE...SAWYER...
FORT TOWSON...SWINK...HUSKEY AND FALLON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3388 9547 3388 9550 3389 9552 3389 9554
3417 9536 3415 9515 3410 9514 3388 9529
3389 9532 3386 9534 3386 9546
TIME...MOT...LOC 1922Z 208DEG 44KT 3386 9544Local storm report, Oct 29, 2:42 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CDT THU OCT 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM FLASH FLOOD SPERRY 36.30N 95.99W
10/29/2009 TULSA OK PUBLIC
STREET FLOODING ON HARVARD BETWEEN 86TH STREET AND 96TH
STREET AND ALSO ON CINCINNATI BETWEEN 9600 AND 8600
&&
DMJSpecial weather statement, Oct 29, 2:43 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT THU OCT 29 2009
OKZ073>075-292015-
HASKELL OK-LATIMER OK-PITTSBURG OK-
243 PM CDT THU OCT 29 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...EASTERN PITTSBURG AND WESTERN LATIMER
AT 243 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
EAST OF HIGGINS...MOVING NORTH AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LEWISVILLE...WILBURTON...YANUSH...
HIGGINS...DAMON...GOWEN...PANOLA AND QUINTON.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3475 9552 3516 9542 3508 9508 3469 9532
3469 9534
TIME...MOT...LOC 1943Z 201DEG 46KT 3479 9538Local storm report, Oct 29, 2:46 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
246 PM CDT THU OCT 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM FLASH FLOOD PAWNEE 36.34N 96.80W
10/29/2009 PAWNEE OK LAW ENFORCEMENT
STREET FLOODING OCCURRED WITHIN THE TOWN OF PAWNEE
&&
DMJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 6:14 AM CDT | Special Weather Statement | TSA | Kay | 46 min |
| Oct 29, 6:20 AM CDT | Special Weather Statement | TSA | Pawnee | 40 min |
| Oct 29, 6:25 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 50 min |
| Oct 29, 7:16 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 44 min |
| Oct 29, 7:46 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 44 min |
| Oct 29, 8:02 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 58 min |
| Oct 29, 8:23 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 52 min |
| Oct 29, 8:34 AM CDT | Special Weather Statement | TSA | Washington | 41 min |
| Oct 29, 8:46 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Pawnee, Tulsa, Washington | 35 min |
| Oct 29, 9:10 AM CDT | Special Weather Statement | TSA | Okfuskee, Tulsa | 50 min |
| Oct 29, 9:14 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 61 min |
| Oct 29, 9:42 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Oct 29, 9:57 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| Oct 29, 10:17 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Tulsa | 43 min |
| Oct 29, 11:05 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 40 min |
| Oct 29, 11:18 AM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Tulsa, Wagoner | 117 min |
| Oct 29, 11:40 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 50 min |
| Oct 29, 11:41 AM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 4 hr |
| Oct 29, 11:55 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 50 min |
| Oct 29, 12:28 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 47 min |
| Oct 29, 1:06 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 39 min |
| Oct 29, 1:22 PM CDT | Special Weather Statement | TSA | Muskogee | 23 min |
| Oct 29, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
| Oct 29, 1:53 PM CDT | Tornado Warning | TSA | Pushmataha | 30 min |
| Oct 29, 1:57 PM CDT | River Flood Warning | TSA | Creek | 24 hr |
| Oct 29, 2:02 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 44 min |
| Oct 29, 2:22 PM CDT | Special Weather Statement | TSA | Choctaw | 23 min |
| Oct 29, 2:43 PM CDT | Special Weather Statement | TSA | Latimer | 32 min |
| Oct 29, 2:59 PM CDT | Special Weather Statement | TSA | Delaware | 46 min |
| Oct 29, 3:14 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 46 min |
| Oct 29, 3:15 PM CDT | Special Weather Statement | TSA | Ottawa | 30 min |
| Oct 29, 3:33 PM CDT | Special Weather Statement | TSA | LeFlore | 42 min |
| Oct 29, 4:07 PM CDT | Special Weather Statement | TSA | Adair | 23 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.